# SDR DXTR20120424001

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 8,149 hours, 6,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Zone 100
- Part time: 8,149 hours, 6,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AUTOPILOT CABLE BRACKET AT AFT CANTED BULKHEAD IS CRACKED ON INBD RIVET LINE.  R & R RUDDER AUTOPILOT CABLE BRACKET IAW SRM 51-40-03 AND MM 22-11-01.
